# SDR SWAA2025061672901

- Difficulty date: May 20, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP RH SIDE AT PASSENGER CABIN (6 EA) 2025-340077<[01] REPLACED PHOTOLUMINESCENT STRIP RH SIDE AT PASSENGER CABIN (6 EA) I.A.W BOENG SOPM 20-50-12 REV. 57 AND DWG 33500007 REV. 2 SHEET 2;[02] REPLACED PHOTOLUMINESCENT STRIP RH SIDE AT PASSENGER CABIN (6 EA) I.A.W BOENG SOPM 20-50-12 REV. 57 AND DWG 33500007 REV. 2 SHEET 2;[03] CORRECTED STEP 1  REPLACED PHOTOLUMINESCENT STRIP RH SIDE AT PASSENGER CABIN (6 EA) I.A.W B737-AMM 33-51-15-400-802 STEP 1.E.(1) AND 1.E.(5); SOPM 20-50-12 REV. 57;[04] CORRECTED STEP 2  REPLACED PHOTOLUMINESCENT STRIP RH SIDE AT PASSENGER CABIN (6 EA) I.A.W B737-AMM 33-51-15-400-802 STEP 1.E.(1) AND 1.E.(5); SOPM 20-50-12 REV. 57
